# SDR AALA202202087944

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737*
- Aircraft serial: 30908
- Aircraft time: 35,216 hours, 14,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD DOOR EXIT LIGHT INOPERATIVE. PERFORMED OPERATIONS TEST OF ALL EMERGENCY EXIT LIGHTS PER AMM 33-50-00. FOUND ALL LIGHTS WORKING PROPERLY.
